MathSciNet Relay Station
MathSciNet bibliographic data
MR1350682 (97d:57017) 57N10 (19E99 22E40 57M50 57R20)
Neumann, Walter D.; Yang, Jun Invariants from triangulations of hyperbolic $3$-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995), no. 2, 72–79 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement